# SDR HALA20241112322

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 58,244 hours, 9,227 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS-HF RADIOS UNABLE TO TX. REMOVED AND REPLACED HF1 TRANSCEIVER PER AMM 23-11-33. BITE TEST OF HF TRANSCIEVER GOOD. OK TO CONTINUE SERVICE
